# SDR TSAA20211117015

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Scuff Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000573102 - BLENDED CORROSION ON R1 DOOR ATTACH ANGLE FOR LOWER SCUFF PLATE RBL 57 STA 294.5+4 TO STA 328. IAW B737-300 SRM 53-10-15 PG 113 DETAIL IX REV 125. FOUND TO BE BEYOND LIMITS NOM THICKNESS .090", .040" REMOVED, .050 REMAINING IAW B737-300 SRM 53-60-15 FIG 101 REV 125. REPLACED R1 DOOR ATTACH ANGLE FOR LOWER SCUFF PLATE RBL 57 STA 294.5+4 TO STA 328 IAW B737 ENGINEERING DWG 65-45875 REV K. FASTENERS INSTALLED IAW B737-300 SRM 51-40-02 REV 125.
